# SDR DL76L080400

- Difficulty date: March 21, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 48,543 hours, 7,282 cycles
- Engine: Pwa PW4060
- Engine time: 41,606 hours, 6,190 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Condition: Cracked
- Location: Nr 1 Fan
- Part time: 41,606 hours, 6,190 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG CHANGE DUE TO FAN CASE CRACK.
